# SDR CALA2018031200885

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 107,328 hours, 16,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111T50484
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 785-790 L11 SEAT TRACK FOUND CRACKED. CABIN STA 782-841 LBL11 SEAT TRACK ATTACH FLOORBEAM REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR 3 REV 106.
